My husband is a 25year old overall healthy male. He has been on methadone for 10 months now. His Went up to 130mgs but tapered down to 107mgs. He has had some withdrawal symptoms but nothing too unbearable. He has been expericing some heart disturbances only recently though. Sometimes he gets heart palpitations when excited, exerting himself or even laying down. Today everything was fine until he suddenly became clammy, jittery and felt a warmth going through the back of his neck, along with a funny feeling on the left side of his chest. He had a hard time describing it but said it sorta felt tingly/ticklish but not exactly either. Just a weird sort of feeling and he became pretty concerned. It lasted about 30mins. No irregular heartbeat or chest pain. Does it have anything to do with his heart caused by methadone? By something else? Was it anxiety/panic attack? Something completely different? Any clues or suggestions? It really freaked him out and I'm also worried about him!
What does left ventricle preponderance means? as my father is diagonised by this and occasionally he have blackouts and shortness of breath with a drastic low blood pressure.
Heart beat abnormal although no pain in heart but heart beat rate is not normal. Ecg echo holter already done, but consequences are not good.
My father-in-law (72 yrs old) recently underwent an angiography, where 80% blockage in one artery and 70% blockage in another artery was detected. We were advised to go for an angioplasty in the arterty with 80% blockage.
We are now evaluating three stents - Resolute Integrity, Xience Prime and Promus Element. Can you please help us decide which one to go for?
Our cardiologist says all of them are good. But I have noted that the Promus Element is not bio-degradable. Should that affect our decision?
Sometimes when i wake up in night and go for urination, in mid of the activity my heart starts to bounce and beats too fast. When I am unable to control the heart rate in next 30 seconds, I faint out unconscious on the floor of bathroom.
In such case I do not remember anything that happens to me in this duration, Just what I am able to recall is excessive hart beat which ended up in faint-out.
This is not regular but in last 8 years it has been repeated almost 10 times.
I am not a medical techie pls help me to understand tentative possibilities why it is occurring and what should I do further to get it cured.
Many thanks in advance